MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/ejhpharm-2018-001849

Медицинская библиотека · European journal of hospital pharmacy : science and practice · 2019

Bullous pemphigoid induced by ustekinumab: a case report.

Marin Marta, Alzueta Natalia, Castresana Marta, Gascón Ana, Pío María

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A possible case of bullous pemphigoid (BP) that developed during treatment with ustekinumab is reported. Ustekinumab is a human monoclonal antibody found in pathologies such as psoriasis, which works by inhibiting the activity of interleukin-12 and interleukin-23. We describe the case of a 75-year-old woman who presented with new onset of erythematous and bullous lesions 5 days after receiving a fifth dose of ustekinumab. The patient was treated with corticosteroids and dapsone, whereupon the lesions disappeared. Ustekinumab was withdrawn. Currently the patient remains asymptomatic. In addition, the histopathological and immunofluorescence findings confirmed the diagnosis of BP. Three causality algorithms were applied and revealed a probable causal relationship. There may be a causal relationship between the use of ustekinumab and BP. This association should be taken into account by physicians when prescribing and reviewing drug therapies.

Для цитирования: Marin Marta, Alzueta Natalia, Castresana Marta, Gascón Ana, Pío María. Bullous pemphigoid induced by ustekinumab: a case report.. European journal of hospital pharmacy : science and practice. 2019. DOI: 10.1136/ejhpharm-2018-001849.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.